# SDR COEA2015121609811

- Difficulty date: December 16, 2015
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: S53572311204
- Condition: Cracked
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 28A FAIL SAFE ANGLE IS BENT AND CRACKED BETWEEN STRINGERS 15R-16R. REPAIRED IAW SRM 53-00-00-300-817-A01.
